MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G53447
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event has been reported by the manufacturer under mdr#3002808486-2019-01675.
 
Event or Problem Description
Description of event according to study: on (b)(6) 2014, the patient received zteg-2pt-36-197-pf-us (lot # e3219029) under general anesthesia.A coda-2-10.0-35-120-40 (lot # 4931829) molding balloon was used without difficulty or complication.No adverse events were reported related to the implant procedure.The patient has been followed by a series of cts (dates: (b)(6) 2014, (b)(6) 2015, (b)(6) 2017, (b)(6) 2018) with no device related issues reported.A (b)(6) 2019 ct revealed caudad migration.Core lab noted, ¿caudad (at the proximal end).L2 has increased more than 10mm, and the 3d reconstructions show a change in the relationship of the device to calcification in the aortic wall.¿ core lab also noted, ¿l2 has increased more than 10mm, and the 3d reconstructions show a change in the relationship of the device to calcification in the aortic wall.The device has partially overlapped the 3rd and 4th stents over time as angulation developed, which appears to have pulled the proximal aspect of the device in a caudad direction.L6 is now also >10mm increased over the 1 month time point.It is not clear that this is due to migration, as no definite anatomic markers are identified for direct comparison, and the overall aortic length has also increased.¿ no adverse events or secondary interventions have been reported related to this event.The patient remains in the study.

Brand Name
ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9209153
Report Number3005580113-2019-00591
Device Sequence Number2639540
Product Code MIH
UDI-Device Identifier10827002534473
UDI-Public(01)10827002534473(17)170526(10)E3219029
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2019
Report Date (Section F) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2017
Device Model NumberG53447
Device Catalogue NumberZTEG-2PT-36-197-PF-US
Device Lot NumberE3219029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2019
Event Location Hospital
Date Report to Manufacturer10/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age65 YR
Patient Weight83
Date Report Sent to FDA10/18/2019